# SDR CA131007004

- Difficulty date: September 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A45R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED A RECENT HISTORY OF POWER FLUCTUATIONS DURING WHICH IN WORST CASES, THE POWER WOULD DROP TO VERY LOW TORQUE AND THE ENGINE WOULD THEN RECOVER TO SET POWER.
